Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On exceptional sets of transcendental functions with integer coefficients: solution of a problem of Mahler

Tom 192 / 2020

Diego Marques, Carlos Gustavo Moreira Acta Arithmetica 192 (2020), 313-327 MSC: Primary 11Jxx; Secondary 30Dxx. DOI: 10.4064/aa180326-13-2 Opublikowany online: 29 November 2019

Streszczenie

We prove that any subset of $\overline {\mathbb Q }\cap B(0,1)$ which is closed under complex conjugation and contains $0$ is the exceptional set of uncountably many transcendental functions, analytic in the unit ball, with integer coefficients. This strengthens a result of Mahler (1965) and answers a strong variant of an old question also proposed by Mahler (1976).

Autorzy

  • Diego MarquesDepartamento de Matemática
    Universidade de Brasília
    Brasília, DF, Brazil
    e-mail
  • Carlos Gustavo MoreiraInstituto de Matemática Pura e Aplicada
    Rio de Janeiro, RJ, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek